# SDR AALA20150917011

- Difficulty date: September 18, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 59,851 hours, 7,601 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN334R
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK DOOR 3 LT EPAS FUNCTIONAL CHECK FAILED.  DOOR 3 LT DOOR OPEN SWITCH & MODE SELECT SWITCH REPLACED.  ADJUSTED & TESTED IAW AMM 52-11-28.  CARRIED OUT EMER POWER ASSIST SYS TEST & FOUND NORMAL IAW AMM 52-11-20.
